Regularity of spherical means

J. Peyrière U. E. R. de Mathématiques, Université de Paris VII P. Sjölin Dept. of Mathematics, University of Stockholm

TBD mathscidoc:1701.332476

Arkiv for Matematik, 16, (1), 117-126, 1977.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:02 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{j.1977regularity,
  title={Regularity of spherical means},
  author={J. Peyrière, and P. Sjölin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502830843285},
  booktitle={Arkiv for Matematik},
  volume={16},
  number={1},
  pages={117-126},
  year={1977},
}
J. Peyrière, and P. Sjölin. Regularity of spherical means. 1977. Vol. 16. In Arkiv for Matematik. pp.117-126. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203502830843285.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved